# SDR ABXA9701814

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99581703
- Condition: Cracked
- Location: Bs 917-937
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL BETWEEN FS 917 TO 937, AND BL 0 CRACKED.  REPLACED THE INTERCOSTAL IAW DC9 SRM 51-30-2.
